# SDR SWAA022747

- Difficulty date: November 19, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 64,816 hours, 70,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6571909117
- Part serial: 179
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT OTBD T/E MIDFLAP AFT SPAR CRACKED.  REMOVED AND REPLACED LT OTBD T/E MIDFLAP PER MM.
